... I'm still taking 150mg wellbutrin (generic) once a day, 60mg oxycotin in am, 60 mg oxy in pm and one 30mg oxy that I can take either am, pm or whenever I think I may need it, which I have been taking the extra about noon. I don't think the oxy matters but I figured I should give all info. I am still having pain here and there but my biggest ? is... I am crying all the time, and then will go into a really bad mood where everyone makes me mad. I get very mean and say hurtful things. I try to control this but I can't and then I feel even worse afterwards and then cry even more. I'm just feeling so alone and miserable and tired of feeling like crap. I still have no energy, I don't think the wellbutrin is working. I am tired of thinking that all my problems are "in my head" because I know they are real and if I just felt better and didn't have so much pain and could work that things would be ok. I'm not trying to have a pity party for myself but I am so tired of all this b.s., why can't I find the right meds to work? Is there something that would help with me flying into a rage. I hate to dig myself into a hole with meds and constintatly (sp?) worry about coming off meds with withdrawal. (See I'm always a worry wart!). I just want my life back. My fiance wants me to go talk to a shrink (that was easiest to spell... lol... I can still joke a little) and I think I should at times too, but when he says it I get mad and angry like he thinks all my problems are "in my head"... maybe I am crazy!!! I could go on & on but this is probably already too long. I just wish I felt like someone understood what it is like to be me for a day. I'm tired of feeling sick. I'm not even sure where to post this ?, on the end of your rope group? Guess it is just ANOTHER bad day
yayablondie, I never get sick of hearing from people so just keep on spouting off as much as you need to, that is what we are here for. You my friend are not crazy you just need some support by the sounds of it. Have you ever tried Paxil. I go through the same thing sometimes and I was put on Paxil 40mg in the morning (getting increased now) it has made a drastic difference for the good. I now am going up to 60mg probably because of the depression that comes along with the physical illnesses but that's o.k. as long as it keeps working. I know about the physical pain as well. am on my third time with cancer and will be having a procedure with surgery to follow on June 11, 2010. I have put in a post asking if anyone believed in prayer and I tell you that the response has been overwhelming, I will be printing it out and bringing it to the hospital with me for a constant reminder that there is people who do care out there. I tend to agree with you the Wellbuterin doesn't seem to be helping you, I am not a professional but from the urgency in your post it just don't seem to be doing the trick. I also suggest that you do se a counselor of some sort it sounds like you have alot to work through. I am going to put you in as a friend and if you need to talk in private please feel free anytime. Like I said I go to the hospital on June 11 and from what I was told I wil be there for at least 24 hours but it could possibly be a little longer depending on how much damage the cancer has done to me. I used to tell people that: I am crazy not stupid but my counselor that I used to have didn't like that. I still say it sometimes depending on my mood. Do you have a hobby you like to do? I find that keeping busy helps sometimes too. Well, you think you talk to much look at my answer it is longer than your post, so don't ever worry about talking to much o.k. Hope to hear from you again soon, hope you feel better soon. You may want to try the Paxil if you haven't already and see if that brings you some relief. marjorie zych
NO!! You are not crazy, you are in pain. You need to vent, don't ever think you ask too many questions or people are tired of listening to you. This site is EXACTLY where you should come! You need support.
I haven't read your profile or remember what the pain is caused by? Some of the meds you mentioned may actually cause some of the outbursts and anger. Have you asked your doc about changing the wellbutrin? Even though you said your pain was "here and there" you also said you are tired of being in pain. Are you sure it's under control? Personally, it doesn't sound like you're physical pain is being managed well. And you know how chronic pain causes depression which causes outbursts, meltdowns, crying etc. How about having a talk with your doc and re-evaluate the meds you're on? Maybe an increase, decrease, or change all together may help.
In the meantime, force yourself up and out. During the times you feel half way decent, go do something fun!! Get in to a routine and stick with it. I know this sounds stupid, but try a new hobby. What's something you really enjoy or thought of doing but never tried? For me, it's dogs, photography, nature, music etc. When I get strong enough, I plan on doing a little volunteer work at a local shelter. But I have to be physically strong.
Before you know it, you may start focusing on other areas in your life that are more positive. Try to keep your thoughts positive and don't be defensive if someone suggests therapy. It's a good avenue for many people. Just being able to sit down with someone you can "spill the beans" with... not a shrink, they aren't good listeners nor do they have good ideas for at home techniques on how to deal with pain and stress. That's just my opinion. At least re-evaluate your meds and maybe request an anti anxiety med until your pain issues are addressed. It really could be as simple as a med adjustment.
You are not hosting a pity party, you just need a little help. Have faith that your doctor will do his best to find the right combination for you. But get out and do something fun while you're waiting. We are here to cheer you on and wish you the best. And most importantly... listen! We hear you yayablondie, you are not alone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Posted 1 Jul 2010 • 14 answers
Posted 3 Oct 2011 • 8 answers
Posted 5 Feb 2016 • 3 answers
Posted 15 Feb 2016 • 9 answers